MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; NEBULIZER

DEVILBISS HEALTHCARE LLC DEVILBISS; NEBULIZER
Model Number 6910D-DR
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare is the manufacturer of the device which is a nebulizer.We are awaiting return of the device for evaluation.A follow-up report will be submitted when additional data is available.We are filing this report in an over abundance of caution.The device was acquired one year ago.The user never noticed it overheating or a burning smell before.However, within the last week he noticed the noise level of the device increased.The device started smoking and caught on fire during the user's regular morning treatment.He changed the filters and updated the hoses as necessary.No injuries occurred nor did any property damage.

Brand Name
DEVILBISS
Common Device Name
NEBULIZER
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 11501
MDR Report Key12543633
Report Number2515872-2021-00009
Device Sequence Number4460332
Product Code CAF
UDI-Device Identifier00885304002529
UDI-Public885304002529
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K031413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6910D-DR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1